# SDR 4DPA2025012600002

- Difficulty date: January 26, 2025
- Submitted: January 29, 2025
- Operation: Air carrier
- Aircraft: N253JX
- Make and model: Emb EMB-135LR
- Aircraft serial: 145328
- Aircraft time: 35,191 hours, 32,247 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Switch
- Part number: 4800101
- Condition: Failed
- Location: Stab
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED- STAB A/ICE FAIL DURING ICE TEST IN THE AIR. WE TESTED TWICE WITH N2 GREATER THAN 86% AND IT FAILED BOTH TIMES. UNDER MAINTENANCE DIRECTION, WE RESET THE STAB BUTTON AND TESTED AGAIN WITH N2 AT 90%. IT FAILED AGAIN. WE TESTED ONE MORE TIME N2 89% AND IT FAILED AGAIN, RESULTING IN A DIVERSION BACK TO LAS DUE TO ICING IN BUR. MX CORR ACTION- REMOVED AND REPLACED STAB A/I PUSHBUTTON SWITCH. PERFORMED ANTI-ICING SYSTEM OPERATIONAL TEST. OPS CHECK GOOD.
